JournalsggdVol. 2 , No. 4pp. 481–498

Finiteness of arithmetic hyperbolic reflection groups

  • Ian Agol

    University of California, Berkeley, United States
  • Mikhail Belolipetsky

    University of Durham, United Kingdom
  • Peter Storm

    University of Pennsylvania, Philadelphia, United States
  • Kevin Whyte

    University of Illinois at Chicago, United States
Finiteness of arithmetic hyperbolic reflection groups cover
Download PDF

Abstract

We prove that there are only finitely many conjugacy classes of arithmetic maximal hyperbolic reflection groups.

Cite this article

Ian Agol, Mikhail Belolipetsky, Peter Storm, Kevin Whyte, Finiteness of arithmetic hyperbolic reflection groups. Groups Geom. Dyn. 2 (2008), no. 4 pp. 481–498

DOI 10.4171/GGD/47